Benzo Buddies advice for members paralyzed by taper: move your bed to stare at different wall

Move your bed
« on: December 12, 2017, 03:44:45 am »

[Buddie]

I wanted to post this a couple of weeks ago but I forgot. No surprise. About 3 weeks ago I was bed ridden for a brief time, again and I moved my bed so I could stare at a different wall. That turned into rearranging my whole bed room, then to cleaning up and uncluttering my home. It’s like it used to be and I was just lying here looking at my room and thinking how lucky I am to have this beautiful home. The home I ignored for 5 years because I was sedated for so long I just want to encourage those who might be in that darkest place of withdrawal. You will return, You will be the same, You will have a life again and be happy to be in the here and now with the people and the things you loved before benzos.

Re: Move your bed
« Reply #1 on: December 12, 2017, 09:19:49 am »

[Buddie]

Small things that matter. Thanks […]. 🙂

Re: Move your bed
« Reply #2 on: December 13, 2017, 07:08:54 am »

[Buddie]

Thanks for this. Encouraging words.. 

Ashton taper leaves addict paralyzed

struggling to leave my room any adive or input would be helpful
« on: November 15, 2017, 03:46:47 pm »

[Buddie]

ive only been leaving my room for bathroom n shower n to eat n do landry other then those small thing ive spent the better part of the last 5 weeks just laying in bed all day watching movies or tv on my laptop !! monday i got out of the house for about 2 hours just to do some things in the yard n had two attacks while i was outside im on 1.625mg of ativan daily the window started slowly closing on me this summer and has pretty much shut me in my room where i keep all light out so it pitch black n i feel some what at ease still have attacks once a day or more but some days our good days and i dont have any ! has anyone been in this position before ? if so how do i over come it ? i need to be able to atleast get out side cut my grass take the trash out ect !! im in a pretty lucky situation im 31 with no kids or a job and my mom lets me live here for free n pays what little bills i have but i used to do all kinds of remodling projects for her and painting and yard projects but now i cant even cut the grass and input would be very helpful i have everything i need to start a titration but the alcohol to disolve the ativan but havent started because of fear n the situation im in

Husband wants back on pills after Ashton taper leaves him unable to get off floor

At the risk of incurring the wrath of everyone here...
« on: October 09, 2017, 01:58:31 pm »

[Buddie]

my husband has been benzo free for 4 months and 1 week, and he is considering reinstating!!  :'(  It’s just too much. He feels like he will have an actual breakdown. He is being driven by the intrusive thoughts about his symptoms never getting better. He is lying on the floor all day, hardly able to walk to the bathroom, watching a few benign things on tv (but still on mute), but mostly panicked about his breathing symptoms. He still can’t feel himself breathing -loss of sensation in nostrils/numb nose/feels like nose is blocked/feels like nose is collapsing- and his nose is getting drier still and black chunks are coming off the walls. Really bad air hunger from (seemingly) the incredibly tight muscles in his chest. Throat constriction. This is hell folks.

I know the mantra on this site is to soldier through, but seriously, I had to invoke the Baker Act 5 years ago, and he was put on these benzos after that. He might not make it through this.

I’m sure I’m going to get a slew of “you can’t do it” posts, and “don’t reinstate” posts, but seriously, if you have experience with late reinstatement, or reinstatement that relieved your physical symptoms, I want to hear them. Even if you tell me it relieved it at the time, but you wish you hadn’t because it kindled the next withdrawal, at least tell me that you got some relief initially.

Alternately, if you had similar nose issues, when did they get better for you?

Angry addict’s rage puts two-year old at risk

Extreme Rage/Anger
« on: September 11, 2017, 10:23:00 am »

[Buddie]

I have this constant rage or anger where I just want to start screaming or punching walls. It lasts almost all day. I have zero patience with anything/anyone. Can anyone relate/validate this for me? When did it subside for you? I have a 2 year old daughter and I get so frustrated way to easily.

I need reassurance 

Re: Extreme Rage/Anger
« Reply #1 on: September 11, 2017, 10:30:00 am »

[Buddie]

deep massage in the liver

it went away with time for me

Re: Extreme Rage/Anger
« Reply #2 on: September 11, 2017, 03:05:03 pm »

[Buddie]

I’ve been having this on and off during my taper. It is very hard to not actually get very angry at something for me. I think the longest it lasted was two weeks but it seems to keep coming and going for me.

Shocking real life “taper apartment”

The above apartment was used for a years-long, failed Valium taper. After a grueling 1600 day micro-taper, directed by online kooks, the addict relapsed on diazepam. He since has been checked (5150’d) into a mental hospital where he is getting needed professional medical help. Shame on the people who let this poor unfortunate suffer in such squalor.

Microtapering madness: Ashton dogma costs addict job

Lost my job due to withdrawal. It's time to go back on. What now?
« on: April 18, 2017, 12:03:09 pm »

[Buddie]

Hello everyone,

My arduous journey with benzodiazepine drugs didn’t begin until August of 2015. I started taking 10mg of valium per day. Fast forward to a year later, and my initial efforts at trying to cease usage commenced. Work got tough, and I had to jump back on. The new year started (2017), and I once again made the attempt.

Long story short, valium withdrawal makes it impossible for me to function at work. I cannot concentrate, I make mistakes, and it makes me an unpleasant person. This resulted in me being pushed out of my job. I am very fortunate that I got another one, but I am very fearful of ever attempting to come off again. I’m going to be making an appointment with a psychiatrist once again and just be straight with them – I need this drug to function and hold down a job.

For me, honestly, outside of my job – I feel the withdrawal process was actually ok. I haven’t had huge problems sleeping, although I reliably wakeup after about 5 hours of sleep. Socially, I feel like I’m doing ok. It’s really only at work where my anxiety level about whether or not I would be fired was over the top.

Almost everything else I can live with, but the lack of concentration, drive, and focus is very bad. Even with a gradual taper, it was debilitating. My job requires both drive and extreme concentration and attention to detail. I lose all of that during withdrawal.

My plan is to see a new psychiatrist, and explain that I need to get stable for a few months with whatever drugs are necessary, and then commence either a very long taper or an inpatient treatment center (if I can afford it).

One thing that concerns me is my aggression that is heightened during withdrawal. I really feel like it might be worth asking a psychiatrist for prozac or something similar in addition to the valium. Maybe even lithium.

I know a lot of people here have just as difficult of a time as me, but please keep in mind, I cannot easily just take 3-4 months off.

Today, it almost seems like I should just accepting being an addict until such time as I can attempt another taper or detox clinic.

Does it seem wise to jump on again so I can have a career? Should I be considering other adjunctive drugs, such as an antidepressant?

Proactive advice welcome. Thank you!